Advanced Search
Article Contents
Article Contents

Backward stochastic differential equations with Young drift

This research was partially supported by the DAAD P.R.I.M.E. program and NSF grant DMS 1413717.
Abstract Related Papers Cited by
  • We show the well-posedness of backward stochastic differential equations containing an additional drift driven by a path of finite q-variation with q ∈[1, 2). In contrast to previous work, we apply a direct fixpoint argument and do not rely on any type of flow decomposition. The resulting object is an effective tool to study semilinear rough partial differential equations via a Feynman-Kac type representation.


    \begin{equation} \\ \end{equation}
  • [1]

    Bismut, J-M:Conjugate Convex Functions in Optimal Stochastic Control. J.Math. Anal. Apl 44, 384-404(1973)


    Caruana, M, Friz, PK, Oberhauser, H:A (rough) pathwise approach to a class of non-linear stochastic partial differential equations. Ann. Inst. Henri Poincare (C) Non Linear Anal 28(1), 27-46 (2011)


    Dan, C, et al:Robust filtering:correlated noise and multidimensional observation. Ann. Appl. Probab 23.5, 2139-2160 (2013)


    Diehl, J, Friz, P:Backward stochastic differential equations with rough drivers. Ann. Probab. 40.4, 1715-1758 (2012)


    Diehl, J, Oberhauser, H, Riedel, S:A Levy area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations. Stochastic Process. Appl 125.1, 161-181 (2015)


    Diehl, J, Friz, PK, Stannat, W:Stochastic partial differential equations:a rough path view (2014). arXiv preprint arXiv:1412.6557


    El Karoui, N, Peng, S, Quenez, M-C:Backward stochastic differential equations in finance. Math. Finance 7.1, 1-71 (1997)


    Friz, PK, Victoir, NB:Multidimensional stochastic processes as rough paths:theory and applications, vol. 120. Cambridge University Press (2010)


    Friz, P, Hairer, M:A course on rough paths. Springer Heidelberg (2014)


    Guerra, J, Nualart, D:Stochastic differential equations driven by fractional Brownian motion and standard Brownian motion. Stochastic Anal. Appl 26.5, 1053-1075 (2008)


    Pardoux, E, Peng, S:Adapted solution of a backward stochastic differential equation. Syst. Control Lett 14.1, 55-61 (1990)


    Pardoux, E, Peng, S:Backward stochastic differential equations and quasilinear parabolic partial differential equations. Stochastic Partial differential equations and their applications, pp. 200-217. Springer Berlin Heidelberg (1992)


    Stroock, DW, Karmakar, S:Lectures on topics in stochastic differential equations. Tata Institute of Fundamental Research, Bombay (1982)


    Young, LC:An inequality of the Hölder type, connected with Stieltjes integration. Acta Math 67(1), 251-282 (1936)

  • 加载中

Article Metrics

HTML views(852) PDF downloads(40) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint